By Topic

A simple proof of the blowing-up lemma (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

The blowing-up lemma says that if the probability with respect to a product measure of a set A\subseteq {cal X}^{n} ({cal X} finite, n large) is not exponentially small, then its l_{n} -neighborhood has probability almost one for some l_{n} = O(n) . Here an information-theoretic proof of the blowing-up lemma, generalizing it to continuous alphabets, is given.

Published in:

IEEE Transactions on Information Theory  (Volume:32 ,  Issue: 3 )